Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 23, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Mar 2, 2011, 3:21 PM CST. It took effect at Mar 3, 2011, 9:00 AM CST. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Mar 2, 2011, 3:21 PM CST (21:21 UTC)
- In effect from
- Mar 3, 2011, 9:00 AM CST
- Expired
- Mar 4, 2011, 4:00 AM CST
- In force
- 19 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
486 WHUS73 KGRB 022121 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 321 PM CST WED MAR 2 2011 ...BRISK SOUTHEAST WINDS AND BUILDING WAVES EXPECTED ON THURSDAY... .A TIGHTENING PRESSURE GRADIENT BETWEEN A DEPARTING HIGH PRESSURE SYSTEM AND AN APPROACHING COLD FRONT WILL CREATE GUSTY SOUTHEAST WINDS...AND BUILDING WAVES FOR THURSDAY. LMZ541>543-030530- /O.NEW.KGRB.SC.Y.0023.110303T1500Z-110304T0600Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 321 PM CST WED MAR 2 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THURSDAY TO MIDNIGHT CST THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THURSDAY TO MIDNIGHT CST THURSDAY NIGHT. * WINDS: SOUTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS ON THURSDAY...WITH HIGHER GUSTS EXPECTED. * WAVES: WAVES WILL BUILD TO 3 TO 5 FT BY THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
287 WHUS73 KGRB 030305 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 905 PM CST WED MAR 2 2011 ...BRISK SOUTHEAST WINDS AND BUILDING WAVES EXPECTED ON THURSDAY... .A TIGHTENING PRESSURE GRADIENT BETWEEN A DEPARTING HIGH PRESSURE SYSTEM AND AN APPROACHING COLD FRONT WILL CREATE GUSTY SOUTHEAST WINDS...AND BUILDING WAVES FOR THURSDAY. LMZ541>543-031115- /O.CON.KGRB.SC.Y.0023.110303T1500Z-110304T0600Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 905 PM CST WED MAR 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THURSDAY TO MIDNIGHT CST THURSDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THURSDAY TO MIDNIGHT CST THURSDAY NIGHT. * WINDS: SOUTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS ON THURSDAY...WITH HIGHER GUSTS EXPECTED. * WAVES: WAVES WILL BUILD TO 3 TO 5 FT BY THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
370 WHUS73 KGRB 031024 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 424 AM CST THU MAR 3 2011 ...BRISK SOUTHEAST WINDS AND BUILDING WAVES EXPECTED TODAY... .A TIGHTENING PRESSURE GRADIENT BETWEEN A DEPARTING HIGH PRESSURE SYSTEM AND AN APPROACHING COLD FRONT WILL CREATE GUSTY SOUTHEAST WINDS...AND BUILDING WAVES TODAY. LMZ541>543-031830- /O.CON.KGRB.SC.Y.0023.110303T1500Z-110304T0600Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 424 AM CST THU MAR 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT CST TONIGHT. * WINDS: SOUTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS...WITH HIGHER GUSTS EXPECTED. * WAVES: WAVES WILL BUILD TO 4 TO 7 FT BY THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
518 WHUS73 KGRB 031623 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1023 AM CST THU MAR 3 2011 ...BRISK SOUTHEAST WINDS AND HIGH WAVES EXPECTED TODAY AND TONIGHT... .A TIGHTENING PRESSURE GRADIENT BETWEEN A DEPARTING HIGH PRESSURE SYSTEM AND AN APPROACHING COLD FRONT WILL CREATE GUSTY SOUTHEAST WINDS...AND HIGH WAVES TODAY AND TONIGHT. LMZ541>543-040030- /O.CON.KGRB.SC.Y.0023.000000T0000Z-110304T0600Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1023 AM CST THU MAR 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: SOUTHEAST WINDS OF 15 TO 25 KNOTS...WITH GUSTS TO 35 KNOTS EXPECTED LATE THIS MORNING AND AFTERNOON. WINDS WILL GUST TO 30 KNOTS THROUGH LATE EVENING...THEN DIMINISH OVERNIGHT. * WAVES: WAVES OF 4 TO 7 FEET ARE EXPECTED THIS AFTERNOON THROUGH LATE EVENING...THEN SUBSIDE TO 2 TO 4 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
203 WHUS73 KGRB 032221 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 421 PM CST THU MAR 3 2011 ...BRISK SOUTHEAST WINDS AND HIGH WAVES EXPECTED THROUGH LATE TONIGHT... .A TIGHTENING PRESSURE GRADIENT BETWEEN A DEPARTING HIGH PRESSURE SYSTEM AND AN APPROACHING COLD FRONT WILL CREATE GUSTY SOUTHEAST WINDS...AND HIGH WAVES THROUGH LATE TONIGHT. LMZ541>543-040630- /O.EXT.KGRB.SC.Y.0023.000000T0000Z-110304T1000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 421 PM CST THU MAR 3 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CST FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM CST FRIDAY. * WINDS: SOUTHEAST WINDS OF 20 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS EXPECTED THROUGH TONIGHT...THEN SLOWLY DIMINISH OVERNIGHT. * WAVES: WAVES OF 4 TO 7 FEET ARE EXPECTED THROUGH LATE TONIGHT...THEN SLOWLY EASE TO 2 TO 4 FEET BY EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
163 WHUS73 KGRB 040316 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 916 PM CST THU MAR 3 2011 ...BRISK SOUTHEAST WINDS AND HIGH WAVES EXPECTED THROUGH LATE TONIGHT... .A TIGHTENING PRESSURE GRADIENT BETWEEN A DEPARTING HIGH PRESSURE SYSTEM AND AN APPROACHING COLD FRONT WILL CREATE GUSTY SOUTHEAST WINDS...AND HIGH WAVES THROUGH LATE TONIGHT. LMZ541>543-041000- /O.CON.KGRB.SC.Y.0023.000000T0000Z-110304T1000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 916 PM CST THU MAR 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST FRIDAY. * WINDS: SOUTHEAST WINDS OF 20 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS EXPECTED...THEN SLOWLY DIMINISHING OVERNIGHT. * WAVES: WAVES OF 5 TO 7 FEET ARE EXPECTED THROUGH LATE TONIGHT...THEN SLOWLY EASE TO 2 TO 4 FEET BY EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Mar 2, 2:25 PM CST, 56 minutes earlier.
Area forecast discussion, Mar 2, 2:25 PM CST, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 225 PM CST WED MAR 2 2011 .SYNOPSIS...NEAR NORMAL TEMPERATURES WITH SEVERAL CHANCES OF PRECIPITATION. UPR FLOW REMAINS VERY BLOCKY AT HIGH LATITUDES. BROAD RELATIVELY LOW-AMPLITUDE FLOW REGIME WAS IN PLACE FARTHER S ACRS THE CONUS. THE FLOW ACRS THE CONUS WL GAIN A LITTLE AMPLITUDE DURING THE FIRST PART OF THE FCST PERIOD...WITH WK TROF POSN OVER THE EAST. SLOW AMPLIFICATION WL CONT NEXT WK...WITH TROF POSN GETTING PULLED BACK INTO THE CENTRAL STATES. SEVERAL WK SYSTEMS WL CROSS THE AREA...SO PCPN AMNTS WL PROBABLY END UP NR OR MAYBE ABV NORMAL. TEMPS WL EXHIBIT SOME DAY TO DAY FLUCTUATIONS...BUT WITH NO SIG WARM OR COLD PERIODS APPARENT...WL PROBABLY AVERAGE OUT PRETTY CLOSE TO NORMAL. && .SHORT TERM...TONIGHT AND THURSDAY. LATEST RUC ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW A LARGE ARCTIC HIGH PRESSURE SYSTEM SHIFTING SLOWLY EAST OVER THE NORTHERN MISSISSIPPI VALLEY. LAKE CLOUDS PROVIDED A FEW FLURRIES OVER FAR N-C WISCONSIN THIS MORNING...BUT THESE CLOUDS HAVE BEEN RETREATING AS A RESULT OF INCREASING ANTICYCLONIC FLOW AND WEAKENING WIND FIELDS. HOWEVER...HAVE BEEN OBSERVING A FAIRLY ROBUST MID-LEVEL DECK PROGRESSING SOUTHEAST INTO NORTHWEST WISCONSIN EARLY THIS AFTERNOON. EVEN FURTHER UPSTREAM...NEXT SYSTEM IS MOVING ACROSS THE ROCKIES AND POISED TO REACH THE REGION TOMORROW WITH MORE SNOW. THE MAIN FORECAST CONCERNS INCLUDE CLOUDS AND TEMPS TONIGHT...AND SNOW CHANCES/ACCUMS ON THURSDAY. TONIGHT...RELATIVELY QUIET TONIGHT AS ARCTIC HIGH PRESSURE MOVES ACROSS THE REGION. AMPLE MID AND HIGH CLOUDS UPSTREAM WILL MOVE FROM WEST TO EAST ACROSS THE FORECAST AREA THROUGH THE NIGHT. SOLID LOOK TO THE CLOUDS SHOULD KEEP TEMPS FROM PLUMMETING...BUT ANY BREAKS FOR A SHORT AMOUNT OF TIME WILL CAUSE TEMPS TO FALL RAPIDLY DUE TO THE CALM WINDS AND VERY DRY AIRMASS. ADDITIONALLY...MAY SEE SOME LAKE CLOUDS PUSH OVER THE LAKE MICHIGAN SHORELINE LATE TONIGHT WHEN LOW LEVEL WINDS SWING AROUND TO THE SE. SHALLOW INVERSION HEIGHTS AND LIMITED INSTABILITY AROUND 11C WILL KEEP ANYTHING OTHER THAN FLURRIES FROM FORMING. LOWS IN THE SINGLE DIGITS TO MIDDLE TEENS. THURSDAY...WEAK SHORTWAVE ACTIVITY WILL MOVE ACROSS THE GREAT PLAINS TO THE NORTHERN MISSISSIPPI VALLEY. AS THIS OCCURS...WILL SEE ISENTROPIC ASCENT INCREASE THROUGH THE DAY AND THERE WILL ALSO BE WEAK UPPER DIVERGENCE IN THE RIGHT ENTRANCE REGION OF A UPPER JET STREAK. A DECENT MOISTURE PUSH WILL ACCOMPANY THE ISENTROPIC ASCENT WITH MIXING RATIOS BETWEEN 3-4 G/KG ON THE 290K SURFACE MOVING INTO NORTH-CENTRAL WISCONSIN DURING THE AFTERNOON. NOT REALLY THE BEST THERMAL PROFILE IN PLACE SINCE THE CROSS-HAIR SIGNATURE WILL RESIDE ON THE WARM SIDE OF THE DENDRITIC GROWTH ZONE...SO WENT WITH SNOW RATIOS OF 10-15:1 IN THE MORNING AND 8-13:1 IN THE AFTERNOON. DESPITE WARMING TEMPERATURES APPROACHING 0C OVER CENTRAL WISCONSIN...MODELS INSIST THAT TEMPS NEVER GET ABOVE FREEZING IN THE WARM NOSE. IF THEY DO SLIGHTLY...SATURATION OF THE COLUMN SHOULD HELP THE PROFILE FALL BACK BELOW FREEZING AND WILL KEEP PTYPE ALL SNOW AS A RESULT. BELIEVE THE MID-LEVEL DRY WEDGE WILL GET OVERWHELMED BY AROUND MIDDAY OVER CENTRAL WISCONSIN BUT MAY TAKE UNTIL MID TO LATE AFTERNOON BEFORE THE SNOW STARTS TO FLY OVER EAST-CENTRAL WISCONSIN. THIS WILL PLACE ACCUMS IN THE 1-2 INCH RANGE OVER CENTRAL AND NORTH-CENTRAL WISCONSIN...AND BELOW AN INCH OVER THE FOX VALLEY AND LAKE MICHIGAN SHORELINE. .LONG TERM...THU NGT THRU NEXT WED. STILL REALLY A STRUGGLE TO GET A HANDLE ON PCPN CHCS IN THE LOW AMPLITUDE FLOW REGIME. MODELS WAFFLING ARND ON BOTH TIMING AND TRACK OF SYSTEMS. PCPN APPEARS LIKELY THU NGT. THOUGHT ABOUT JUST HAVING A CHC IN THE SE PART OF THE AREA DURING THE EVENING AND HOLDING LIKELY POPS OFF UNTIL AFTER MIDNIGHT...BUT CONFIDENCE ON TIMING JUST SO LOW THAT MAKING THAT CHG DIDN/T SEEM WISE. DID GO WITH CHC OF MIXED PCPN IN THE SERN PART OF THE AREA. PREVIOUS CONCERN WAS FZDZ...BUT MODELS NOW SUGGEST DEEP ENOUGH MOISTURE TO HAVE ICE CRYSTALS. BUT...ECMWF AND NAM NOW SUGGEST THE POSSIBILITY OF A WARM LAYER ALOFT. WHAT HAPPENS DURING THE NEXT SEVERAL FCST PERIODS IS STILL TOTALLY UP FOR GRABS. FRONTAL SYSTEM EMBEDDED IN ZONAL UPR FLOW WL SLIDE E OF THE AREA. BUT IT WL TEND TO SLOW DOWN AS SHRTWV APPROACHING IN MAINLY IN SRN PORTION OF THE FLOW STARTS TO AMPLIFY. THAT WL SLOW THE EWD PROGRESS OF THE BACK EDGE OF THE PCPN. THEN...SHRTWV EMBEDDED IN NRN PART OF THE FLOW WL START TO AMPLIFY AS IT APPROACHES FM THE W. THAT COULD FURTHER SLOW AND MAYBE EVEN STALL THE FRONT...ESP IF FRONT GETS HELD UP SUBSTANTIALLY BY INITIAL SHRTWV. THIS BASIC SCENARIO IS DEPICTED BY ALL THE MODELS...BUT THE DEGREE OF SLOWING DIFFERS. 12Z ECMWF NOW SLOWS THINGS ENOUGH TO KEEP AT LEAST LGT PCPN GOING IN THE E ALL THE WAY THROUGH SAT AND MAYBE INTO SAT NGT. WHILE EXACT OUTCOME STILL IN DOUBT...BEST COURSE OF ACTIONS SEEMED TO BE TO HOLD ONTO AT LEAST SOME POPS IN THE E UNTIL SAT. THEN KEPT FLURRIES GOING THROUGH SUN AS UPR TROF CROSSES THE STATE. NEXT MAIN FCST ISSUE IS STG CYCLONE PROGGED TO DEVELOP IN THE PLAINS EARLY NEXT WK. ECMWF TRACK FARTHER NW THAN GFS...AND THAT SEEMED REASONABLE GIVEN INCREASED RIDGING NR THE COASTS BY THEN AS GRADUAL AMPLIFICATION CONTINUES. NOT A LOT OF SPECIFICS TO ADD TO THE FCST THIS FAR OUT...BUT TRENDED TOWARD SLOWER TIMING AS IS OFTEN THE CASE WITH BIGGER SWRN U.S. SYSTEMS. ALSO BROUGHT POTENTIAL FOR A MIX ALL THE WAY ACRS THE AREA AS BEST GUESS RIGHT NOW IS THAT SFC LOW TRACKS TOWARD NRN WI. && .AVIATION...VFR CONDITIONS EXPECTED THROUGH TONIGHT DUE TO HIGH PRESSURE...BUT WILL SEE A BKN MID DECK OVERHEAD FOR MUCH OF THE NIGHT AT ALL TAF SITES. LOW LEVEL WINDS SHIFT TO THE SE LATE TONIGHT WITH ENOUGH INSTABILITY OVER LAKE MICHIGAN TO CREATE CLOUD COVER...BUT NOT CONFIDENT IN THE COVERAGE TO INCLUDE IN THE GRB/ATW TAFS. CLOUDS WILL BE LOWERING TOMORROW MORNING ACROSS CENTRAL WISCONSIN AND LIGHT SNOW MAY REACH INTO AUW/CWA/RHI BY MIDDAY. WILL START OF CONDITIONS IN THE MVFR RANGE...BUT IFR LIKELY TOMORROW AFTERNOON AFTER THE TAF PERIOD. && .MARINE...ARCTIC HIGH PRESSURE WILL BRING LIGHT WINDS THROUGH TONIGHT. AS THE SURFACE HIGH DEPARTS...WILL SEE SOUTHEAST WINDS DEVELOP TOMORROW MORNING AND INCREASE THROUGH THE DAY. WIND SPEEDS WILL BECOME SUSTAINED AT 15-20KTS WITH GUSTS UP TO 25KTS...WHICH WILL BE PLENTY TO CREATE SMALL CRAFT CRITERIA WAVES DUE TO THE RELATIVELY LONG FETCHES BY EARLY AFTERNOON. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && MPC/SKOWRONSKI
Hazardous weather outlook, Mar 2, 2:50 PM CST, 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 250 PM CST WED MAR 2 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-031200- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 250 PM CST WED MAR 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY A WEAK WEATHER SYSTEM IS EXPECTED TO GENERATE AN AREA OF LIGHT SNOW WHICH WILL MOVE INTO THE REGION BY MIDDAY ON THURSDAY...AND LINGER INTO FRIDAY. THE SNOW COULD BE MIXED WITH SLEET AND FREEZING RAIN ACROSS MAINLY EAST-CENTRAL WISCONSIN THURSDAY NIGHT AND FRIDAY MORNING. BY FRIDAY AFTERNOON...TOTAL SNOW ACCUMULATIONS ACROSS THE AREA SHOULD RANGE FROM 2 TO 4 INCHES. EXPECT TRAVEL CONDITIONS TO DETERIORATE THURSDAY AFTERNOON AND REMAIN HAZARDOUS THROUGH EARLY FRIDAY. THE AREA IS FORECAST TO BE ON THE NORTHWEST FRINGE OF ANOTHER STORM SYSTEM FRIDAY NIGHT AND SATURDAY. CURRENT FORECASTS HAVE THE ACCUMULATING SNOW PASSING JUST TO OUR SOUTHEAST. HOWEVER...ANY SHIFT TO THE NORTHWEST IN THE TRACK OF THE STORM COULD BRING THE ACCUMULATING SNOW INTO EAST-CENTRAL WISCONSIN. THOSE WITH TRAVEL PLANS THIS WEEKEND SHOULD MONITOR THE LATEST FORECASTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-031200- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 250 PM CST WED MAR 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. MPC/JS
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.